Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

My heart feels like it has butterflies in it

My heart feels like it has butterflies in it and I got very dizzy has anyone else had this problem? Oh great now I am going to have a heartattak. Forgot to mention I have had this before and did go get evaluated by a doc and they said it was just from too much caffine and cigs. Everyone thinks I m just parinod I don t eat cheeseburgers or eggs. Don t eat red meat at all and eggs only once in a great while don t really like the taste of them. Mostly I eat fish and veggies. For breakfast whole grain cerel with skim milk.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  593
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Sounds like you have, like me, Premature ventricular contraction. I have similar symptoms. I was put on kholter montior for 24hrs and diagnosed as have PAT and PCV. It is often begnin and in certains cases can be life threatening is you have a heart disease. Stop the caffeine, tea, chocolate and take magnesium, potassium and calcium it helps to reduce it. Drink a lot of water and stop stressing! All these helped me to reduce it
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor